Testing models of pure exchange

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)97-128
JournalJournal of Mathematical Sociology
Volume33
Issue number2
Publication statusPublished - 2009

Cite this

@article{d1dc963857e1415f8e0260d662a11aaa,
title = "Testing models of pure exchange",
author = "G. Dogan and {van Assen}, M.A.L.M.",
year = "2009",
language = "English",
volume = "33",
pages = "97--128",
journal = "The Journal of Mathematical Sociology",
issn = "0022-250X",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

Testing models of pure exchange. / Dogan, G.; van Assen, M.A.L.M.

In: Journal of Mathematical Sociology, Vol. 33, No. 2, 2009, p. 97-128.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Testing models of pure exchange

AU - Dogan, G.

AU - van Assen, M.A.L.M.

PY - 2009

Y1 - 2009

M3 - Article

VL - 33

SP - 97

EP - 128

JO - The Journal of Mathematical Sociology

JF - The Journal of Mathematical Sociology

SN - 0022-250X

IS - 2

ER -